Monday, June 1, 2009

Mrs. Grumpalicious

Mrs. Grumpalicious -- that is what Chris calls me when I'm being... well... less than pleasant to be around. Lately, it seems that Mrs. Grumpalicious is showing her face too much -- way too much!

I'm going to blame this on the meds. I truly believe they have a lot to do with my recent moodiness. It hasn't been a problem with other cycles where I used injections, but Dr. P did up my meds this cycle. Now, when I did 8 cycles of Clomid... YIKES. I was soooo moody I annoyed myself. They don't call it Clomood for nothing!

I hate this though. I feel very out of control of my grumpiness (I can normally mask it pretty well *grin*). So, if you've been a victim of Mrs. Grumpalicious, I do apologize. We're almost finished with the injections, so hopefully Mrs. Grumpalicious will go away when they do.

Who else out there experiences serious mood swings on fertility meds?

4 comments:

Earl Gearl said...

Me me me me me!!! But, I'm moody without the meds...

KJG said...

I didn't experience it so much with the pre-pregnancy meds, but with both pregnancies post miscarriage, Dr. S has put me on a hormone that helps to keep me from miscarrying. I'm grateful for it, but it has the ugliest side effects. Maybe not so much moodiness or crankiness, but a personality-sapping void that leaves me feeling very insecure and wicked emotional without the ability to cry. It's not fun at all. Gratefully, Dr. S said I could stop it already with this one. I'm already feeling better.

Tracy said...

Love the name. Well I don't have meds to explain my moods. We love ya

Angie said...

You are loved...grumpies and all! :)